3 Search Results for "Galal, Zeinab"


Document
A Combinatorial Approach to Higher-Order Structure for Polynomial Functors

Authors: Marcelo Fiore, Zeinab Galal, and Hugo Paquet

Published in: LIPIcs, Volume 228, 7th International Conference on Formal Structures for Computation and Deduction (FSCD 2022)


Abstract
Polynomial functors are categorical structures used in a variety of applications across theoretical computer science; for instance, in database theory, denotational semantics, functional programming, and type theory. A well-known problem is that the bicategory of finitary polynomial functors between categories of indexed sets is not cartesian closed, despite its success and influence on denotational models and linear logic. This paper introduces a formal bridge between the model of finitary polynomial functors and the combinatorial theory of generalised species of structures. Our approach consists in viewing finitary polynomial functors as free analytic functors, which correspond to free generalised species. In order to systematically consider finitary polynomial functors from this combinatorial perspective, we study a model of groupoids with additional logical structure; this is used to constrain the generalised species between them. The result is a new cartesian closed bicategory that embeds finitary polynomial functors.

Cite as

Marcelo Fiore, Zeinab Galal, and Hugo Paquet. A Combinatorial Approach to Higher-Order Structure for Polynomial Functors. In 7th International Conference on Formal Structures for Computation and Deduction (FSCD 2022). Leibniz International Proceedings in Informatics (LIPIcs), Volume 228, pp. 31:1-31:19, Schloss Dagstuhl – Leibniz-Zentrum für Informatik (2022)


Copy BibTex To Clipboard

@InProceedings{fiore_et_al:LIPIcs.FSCD.2022.31,
  author =	{Fiore, Marcelo and Galal, Zeinab and Paquet, Hugo},
  title =	{{A Combinatorial Approach to Higher-Order Structure for Polynomial Functors}},
  booktitle =	{7th International Conference on Formal Structures for Computation and Deduction (FSCD 2022)},
  pages =	{31:1--31:19},
  series =	{Leibniz International Proceedings in Informatics (LIPIcs)},
  ISBN =	{978-3-95977-233-4},
  ISSN =	{1868-8969},
  year =	{2022},
  volume =	{228},
  editor =	{Felty, Amy P.},
  publisher =	{Schloss Dagstuhl -- Leibniz-Zentrum f{\"u}r Informatik},
  address =	{Dagstuhl, Germany},
  URL =		{https://drops.dagstuhl.de/entities/document/10.4230/LIPIcs.FSCD.2022.31},
  URN =		{urn:nbn:de:0030-drops-163129},
  doi =		{10.4230/LIPIcs.FSCD.2022.31},
  annote =	{Keywords: Bicategorical models, denotational semantics, stable domain theory, linear logic, polynomial functors, species of structures, groupoids}
}
Document
A Bicategorical Model for Finite Nondeterminism

Authors: Zeinab Galal

Published in: LIPIcs, Volume 195, 6th International Conference on Formal Structures for Computation and Deduction (FSCD 2021)


Abstract
Finiteness spaces were introduced by Ehrhard as a refinement of the relational model of linear logic. A finiteness space is a set equipped with a class of finitary subsets which can be thought of being subsets that behave like finite sets. A morphism between finiteness spaces is a relation that preserves the finitary structure. This model provided a semantics for finite non-determism and it gave a semantical motivation for differential linear logic and the syntactic notion of Taylor expansion. In this paper, we present a bicategorical extension of this construction where the relational model is replaced with the model of generalized species of structures introduced by Fiore et al. and the finiteness property now relies on finite presentability.

Cite as

Zeinab Galal. A Bicategorical Model for Finite Nondeterminism. In 6th International Conference on Formal Structures for Computation and Deduction (FSCD 2021). Leibniz International Proceedings in Informatics (LIPIcs), Volume 195, pp. 10:1-10:17, Schloss Dagstuhl – Leibniz-Zentrum für Informatik (2021)


Copy BibTex To Clipboard

@InProceedings{galal:LIPIcs.FSCD.2021.10,
  author =	{Galal, Zeinab},
  title =	{{A Bicategorical Model for Finite Nondeterminism}},
  booktitle =	{6th International Conference on Formal Structures for Computation and Deduction (FSCD 2021)},
  pages =	{10:1--10:17},
  series =	{Leibniz International Proceedings in Informatics (LIPIcs)},
  ISBN =	{978-3-95977-191-7},
  ISSN =	{1868-8969},
  year =	{2021},
  volume =	{195},
  editor =	{Kobayashi, Naoki},
  publisher =	{Schloss Dagstuhl -- Leibniz-Zentrum f{\"u}r Informatik},
  address =	{Dagstuhl, Germany},
  URL =		{https://drops.dagstuhl.de/entities/document/10.4230/LIPIcs.FSCD.2021.10},
  URN =		{urn:nbn:de:0030-drops-142487},
  doi =		{10.4230/LIPIcs.FSCD.2021.10},
  annote =	{Keywords: Differential linear logic, Species of structures, Finiteness, Bicategorical semantics}
}
Document
A Profunctorial Scott Semantics

Authors: Zeinab Galal

Published in: LIPIcs, Volume 167, 5th International Conference on Formal Structures for Computation and Deduction (FSCD 2020)


Abstract
In this paper, we study the bicategory of profunctors with the free finite coproduct pseudo-comonad and show that it constitutes a model of linear logic that generalizes the Scott model. We formalize the connection between the two models as a change of base for enriched categories which induces a pseudo-functor that preserves all the linear logic structure. We prove that morphisms in the co-Kleisli bicategory correspond to the concept of strongly finitary functors (sifted colimits preserving functors) between presheaf categories. We further show that this model provides solutions of recursive type equations which provides 2-dimensional models of the pure lambda calculus and we also exhibit a fixed point operator on terms.

Cite as

Zeinab Galal. A Profunctorial Scott Semantics. In 5th International Conference on Formal Structures for Computation and Deduction (FSCD 2020). Leibniz International Proceedings in Informatics (LIPIcs), Volume 167, pp. 16:1-16:18, Schloss Dagstuhl – Leibniz-Zentrum für Informatik (2020)


Copy BibTex To Clipboard

@InProceedings{galal:LIPIcs.FSCD.2020.16,
  author =	{Galal, Zeinab},
  title =	{{A Profunctorial Scott Semantics}},
  booktitle =	{5th International Conference on Formal Structures for Computation and Deduction (FSCD 2020)},
  pages =	{16:1--16:18},
  series =	{Leibniz International Proceedings in Informatics (LIPIcs)},
  ISBN =	{978-3-95977-155-9},
  ISSN =	{1868-8969},
  year =	{2020},
  volume =	{167},
  editor =	{Ariola, Zena M.},
  publisher =	{Schloss Dagstuhl -- Leibniz-Zentrum f{\"u}r Informatik},
  address =	{Dagstuhl, Germany},
  URL =		{https://drops.dagstuhl.de/entities/document/10.4230/LIPIcs.FSCD.2020.16},
  URN =		{urn:nbn:de:0030-drops-123387},
  doi =		{10.4230/LIPIcs.FSCD.2020.16},
  annote =	{Keywords: Linear Logic, Scott Semantics, Profunctors}
}
  • Refine by Author
  • 3 Galal, Zeinab
  • 1 Fiore, Marcelo
  • 1 Paquet, Hugo

  • Refine by Classification
  • 3 Theory of computation → Categorical semantics
  • 2 Theory of computation → Linear logic
  • 1 Mathematics of computing → Combinatorics
  • 1 Theory of computation → Lambda calculus

  • Refine by Keyword
  • 1 Bicategorical models
  • 1 Bicategorical semantics
  • 1 Differential linear logic
  • 1 Finiteness
  • 1 Linear Logic
  • Show More...

  • Refine by Type
  • 3 document

  • Refine by Publication Year
  • 1 2020
  • 1 2021
  • 1 2022

Questions / Remarks / Feedback
X

Feedback for Dagstuhl Publishing


Thanks for your feedback!

Feedback submitted

Could not send message

Please try again later or send an E-mail